# SDR ABXA201009200122

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 54,899 hours, 42,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 561QB
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A PART DEPARTING THE AIRCRAFT EVENT.  CREW REPORTED HEARING A LOUD BANG AT 12,000 FT.  COMPOSITE PANEL P/N 561QB TRAILING EDGE PANEL JUST FORWARD OF LT AILERON HAD 75 SCREWS MISSING OF 104.  PANEL MEASURES 14 X 46 AND IS COMPLETELY MISSING.  NO DAMAGE TO AILERON OR ANY OTHER AIRCRAFT PART.  INSTALLED MISSING PANEL, INSPECTED AREA AND FOUND NO DAMAGE.  PANEL INSTALLED IAW SRM 51-10-2.
